Subject: Hepatitis, Toxic
Number of records: 8.
Reilly, Eugene F. and Stawicki, S. Peter (2008) High-yield toxicology: essential facts for the critical care boards. OPUS 12 Scientist, 2 (1). pp. 33-38. ISSN 1940-8633
Krishnaveni, M. and Prema, T. (2007) Santhasanthirodaya mathirai induced changes in liver enzyme level in liver disorder patients. In: Fifth National conference on Siddha Medicine for All Ages, 8-9 Dec 2007, Chennai, India.
Mohan, N. and Taneja, V. (2003) Nimesulide in children: issues and evidence. Drug controversy. Aniversary issue.. pp. 79-83.
Saigal, S.; Saraf, N.; Anand, V.; Kumar, M.; Sud, R.; Sama, S.K. and Arora, A. (2002) Etiological and clinical profile of acute hepatitis in a tertiary referral center in North India. Indian Journal of Gastroenterology, 21 (1).
Ramesh, R.; Jindal, S.K.; Malik, S.K. and Mehta, S. (1989) Hepatotoxicity with isoniazid and rifampicin combination during treatment of tuberculosis. Indian Journal of Tuberculosis, 36 (3). pp. 157-159.
Sarkar, S.K.; Singh, Harmeet; Singh, Ajipal and Sharma, T.N. (1986) Hepatic toxicity due to isoniazid. Indian Journal of Tuberculosis, 33 (4). pp. 192-193.
Purohit, S.D.; Gupta, P.R.; Sharma, T.N.; Gupta, D.N. and Chawla, M.R. (1983) Rifampicin and hepatic toxicity. Indian Journal of Tuberculosis, 30 (3). pp. 107-109.
Narang, P.K. and Sarin, J.N. (1966) Thiacetazone jaundice: case reports. Indian Journal of Tuberculosis, 13 (2). pp. 77-78.
This list was generated on Tue Dec 10 01:06:20 IST 2013.